Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
9/35, DOI: 10.7862/rf.2012.9

On parameters of independence, domination and irredundance in edge-coloured graphs and their products

Andrzej Włoch, Iwona Włoch

DOI: 10.7862/rf.2012.9

Abstract

In this paper we study some parameters of domination, independence and irredundance in some edge-coloured graphs and their products. We present several general properties of independent, dominat-
ing and irredundance sets in edge-coloured graphs and we give relationships between the independence, domination and irredundant numbers of an edge-coloured graph. We generalize some classical results concerning independence, domination and irredundance in graphs. Moreover we study G-join of edge-coloured graphs which preserves considered parameters with respect to related parameters in product factors.

Full text (pdf)

References

  1. P. Delgado-Escalante, H. Galeana-Sanchez, Kernels and cycles subdivisions in arccoloured tournaments, Discussiones Mathematicae-Graph Theory, 29(1) (2009) 101-117.
  2. H. Galeana-Sanchez, Kernels in edge-coloured digraphs, Discrete Mathematics 184 (1998) 87-99.
  3. H. Galeana-Sanchez, R. Rojas-Monroy, On monochromatic paths and monochromatic 4-cycles in edge-colored bipartite tournaments, Discrete Mathematics 285 (2004) 313-318.
  4. H. Galeana-Sanchez, L.A.J.Ramirez, Monochromatic kernel perfectness of special clases of digraphs, Discussiones Mathematicae-Graph Theory, 27(3) (2007) 389-400.
  5. H. Galeana-Sanchez,B. Llano, J.J. Montellano-Ballesteras, Kernels by monochromatic paths in m-coloured unions of quasi-transitive digraphs, Discrete Applied Mathematics 158 (2010) 461-466.
  6. H. Galeana-Sanchez, Kernels by monochromatic paths and the colour-class digraph, Discussiones Mathematicae-Graph Theory, 31(2) (2011) 273-281.
  7. H. Galeana-Sanchez, G. Gaytan-Gomez, R. Rojas-Monroy, Monochromatic cycles and monochromatic paths in arc-coloured digraphs, Discussiones Mathematicae Graph Theory, 31(2) (2011) 283-292. 
  8. H. Galeana-Sanchez, M. Olsen, Kernels by monochromatic paths in digraphs with
    covering number 2, Discrete Mathematics 311 (13) (2011) 1111-1118.
  9. H. Galeana-Sanchez, R. Sanchez-Lopez, H-kernels in the D-join, Ars Combinatoria, 99 (2011) 353-377.
  10. J.H.Hatting, M.A.Henning, The ratio of the distance irredundance and domination numbers of a graph, Journal of Graph Theory 18 (1994) 1-9.
  11. M. Kucharska, On (k,l)-kernels of orientations of special graphs, Ars Combinatoria, (2001) 137-147.
  12. M. Kucharska, On (k,l)-kernel perfectness of special classes of digraphs, Discussiones Mathematicae-Graph Theory, 25 (2005) 103-109.
  13. W. Szumny, A. Włoch, I. Włoch, On the existence and on the number of (k; l)-kernels in lexicographic product of graphs, Discrete Mathematics, 308 (2008) 4616-4624.
  14. J. Topp, Domination, independence and irredundance in graphs, Dissertationes Mathematicae, Warszawa 1995.
  15. A. Włoch, I. Włoch, Monochromatic Fibonacci numbers of graphs, Ars Combinatoria, 82 (2007) 125-132.
  16. I. Włoch, On imp-sets and kernels by monochromatic paths in duplication, Ars Combinatoria, 83 (2007) 93-99.
  17. I. Włoch, Some operations of graphs that preserve the property of well-covered by  monochromatic paths, The Australasian Journal of Combinatorics, 40 (2008) 229-236.
  18. I. Włoch, On kernels by monochromatic paths in the corona of digraphs, Central European Journal of Mathematics, 6 (4) (2008) 537-542.
  19. I. W loch, Parameters of independence and domination by monochromatic paths in graphs,  The Australasian Journal of Combinatorics, 42 (2008) 301-307.
  20. I. Włoch, Some covering by monochromatic paths concepts in graphs, Far East Journal of Applied Mathematics, 33 (1) (2008) 1-17.
  21. I. Włoch, On kernels by monochromatic paths in D-join, Ars Combinatoria, 98 (2011) 215-224.

About this Article

TITLE:
On parameters of independence, domination and irredundance in edge-coloured graphs and their products

AUTHORS:
Andrzej Włoch (1)
Iwona Włoch (2)

AUTHORS AFFILIATIONS:
(1) Faculty of Mathematics and Applied Physics
Rzeszow University of Technology
Al. Powstancow Warszawy 12, 35-359 Rzeszow, Poland  (afiliacja nr 1 dla Andrzej Włoch)
(2) Faculty of Mathematics and Applied Physics
Rzeszow University of Technology
Al. Powstancow Warszawy 12, 35-359 Rzeszow, Poland (afiliacja nr 1 dla Iwona Włoch)

JOURNAL:
Journal of Mathematics and Applications
9/35

KEY WORDS AND PHRASES:
edge-coloured graph, monochromatic paths, independence,
domination, irredundance

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/9

DOI:
10.7862/rf.2012.9

URL:
http://dx.doi.org/10.7862/rf.2012.9

RECEIVED:
2011-11-17

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: